Document Type : Original Article


1 Department of Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran

2 Department of Mechanical Engineering, University of Guilan, Rasht, Iran


A new version of the integrable (2+1)-dimensional Hirota–Satsuma–Ito (2D-HSI) equation is studied in the present paper. The analysis is conducted systematically by considering the bilinear form of the new integrable 2D-HSI equation and utilizing different approaches. As a consequence, a number of multiple complex and real soliton solutions to the model are formally constructed. The findings can be useful to deeply understand the dynamical features of multiple-soliton solutions in mathematical physics.


[1] Wazwaz,A.M.(2019).The integrable Vakhnenko–Parkes (VP) and the modified Vakhnenko–Parkes(MVP) equations: Multiple real and complex soliton solutions.Chinese Journal of Physics,57,375–381.
[2] Zhou,Y.,Manukure, S.(2018).Complexiton solutions to the Hirota–Satsuma–Ito equation.Mathematical Methods in the Applied Sciences, doi.10.1002/mma.5512.
[3] Liu,W.,Wazwaz,A.M.,Zheng,X. (2019).High-order breathers, lumps, and semi-rational solutions tothe (2+1)-dimensional Hirota–Satsuma–Ito equation.Physica Scripta, doi.10.1088/1402-4896/ab04bb.
[4] Wazwaz,A.M. (2018).Multiple complex and multiple real soliton solutions for the integrable sine-Gordon equation.Optik,172,622–627.
[5] Wazwaz,A.M. (2018).Two new integrable Kadomtsev–Petviashvili equations with time-dependentcoefficients: multiple real and complex soliton solutions.Waves in Random and Complex Media, doi.10.1080/17455030.2018.1559962.
[6] Wazwaz,A.M. (2019).Multiple complex soliton solutions for integrable negative-order KdV andintegrable negative-order modified KdV equations.Applied Mathematics Letters,88,1–7.
[7] Wazwaz,A.M. (2018).Construction of a hierarchy of negative-order integrable Burgers equations ofhigher orders.Mathematical Methods in the Applied Sciences, doi.10.1002/mma.5453.
[8] Wazwaz,A.M. (2014).Variants of a (3+1)-dimensional generalized BKP equation: Multiple-front wavessolutions.Computers & Fluids, 97,164–167.
[9] Wazwaz,A.M. (2013).On the nonlocalBoussinesq equation: Multiple-soliton solutions.AppliedMathematics Letters,26,1094–1098.
[10] Wazwaz,A.M.,El-Tantawy,S.A. (2017).Solving the (3+1)-dimensional KP–Boussinesq and BKP–Boussinesq equations by the simplified Hirota’smethod.Nonlinear Dynamics, 88,3017–3021.
[11] Zhang,L.,Khalique,C.M.,Ma,W.X. (2016).Classifying bilinear differential equations by linear superposition principle.International Journal of Modern Physics B, 30,1640029.
[12] Kuo,C.K.,Ghanbari,B. (2018).Resonant multi-soliton solutions to new (3+1)-dimensional Jimbo–Miwa equations by applying the linear superposition principle.Nonlinear Dynamics, doi.10.1007/s11071-019-04799-9.
[13] Hirota,R. (2004).The direct method in soliton theory, Cambridge UniversityPress.
[14] Zhou,Y.,Manukure,S.,Ma,W.X. (2019).Lump and lump-soliton solutions to the Hirota–Satsuma–Ito equation.Communications in Nonlinear Science and Numerical Simulation, 68,56–62.
[15] Wazwaz,A.M. (2017).Two wave mode higher-order modified KdV equations: essential conditions for multiplesoliton solutions to exist,International Journal of Numerical Methods for Heat & Fluid Flow,doi.10.1108/HFF-10-2016-0413.
[16] Hosseini, K., Samavat, M., Mirzazadeh, M., Ma, W.X., Hammouch, Z.(2020).A new (3+1)-dimensionalHirota bilinear equation: Its Backlund transformation and rational-type solutions.Regular and Chaotic Dynamics, 25, 383–391.
[17] Hosseini, K., Mirzazadeh, M., Aligoli, M., Eslami, M., Liu, j.G. (2020).Rational wave solutions to ageneralized (2+1)-dimensional Hirota bilinear equation.Mathematical Modelling of Natural Phenomena, 15,61.
[18] Hosseini,K.,Seadawy,A.R.,Mirzazadeh,M.,Eslami,M.,Radmehr,S.,Baleanu,D. (2020).Multiwave,multicomplexiton, and positive multicomplexiton solutions to a (3+1)-dimensional generalized breakingsoliton equation.Alexandria Engineering Journal,59,3473–3479.
[19] Hosseini,K.,Ma,W.X.,Ansari,R.,Mirzazadeh,M.,Pouyanmehr,R.,Samadani,F. (2020).Evolutionarybehavior of rational wave solutions to the (4+1)-dimensional Boiti–Leon–Manna–Pempinelli equation.Physica Scripta, 95,065208.
[20] Pouyanmehr,R.,Hosseini,K.,Ansari,R.,Alavi,S.H. (2019).Different wave structures to the (2+1)-dimensional generalized Bogoyavlensky–Konopelchenko equation.International Journal of Applied andComputational Mathematics,5, 149.
[21] Liu,Y.,Wen,X.Y.,Wang,D.S. (2019).The N-soliton solution and localized wave interaction solutionsof the(2+1)-dimensional generalized Hirota–Satsuma–Ito equation.Computers and Mathematics withApplications, 77,947–966.